MathSciNet Relay Station
MathSciNet bibliographic data
MR1974000 14C17 (55N35 57R20)
Yokura, Shoji On Ginzburg's bivariant Chern classes. Trans. Amer. Math. Soc. 355 (2003), no. 6, 2501–2521 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement